Hello. I had slightly elevated prolactine(367, upper limit - 320) and I started taking caber 2 months ago. Doctors suppose this may cause suboptimal LH and T.
NMR done(2 in fact), no adenoma but there is herniation in the frontal pituitary like 3mm. Doctors presume this could be the cause for elevated prolactine and decreased gonadotropin hormones(LH and FSH)
I started taking .125mg X 2 times a week. I run blood tests 10 days after I started and last week. Unfortunately this dose has brought my prolactine only to 280 and seems I need more.
So I increased last week one of the doses to 0.250mg, the other remains 0.125mg. The problem is I experience very bad side effects I guess because of the dopamine rush - I feel over irritated, very stressed out, nervous and cannot think clearly like 2 days after the high dose. Then things ease out. I feel fed up with this shitty dopamine, just cannot handle it and feel like reducing my dose again.
Can you give me some suggestions how to manage these side effects?